Show simple item record

dc.creatorAlbiac Alesanco, Fernando Josées_ES
dc.creatorAnsorena, José L.es_ES
dc.creatorDilworth, S. J.es_ES
dc.creatorKutzarova, Denkaes_ES
dc.description.abstractIt is known that for a conditional quasi-greedy basis B in a Banach space X, the associated sequence (k(m)[B](m=1)(infinity) of its conditionality constants verifies the estimate k(m)[B] = O(log m) and that if the reverse inequality log m =O(k(m)[B]) holds then X is non-superreflexive. Indeed, it is known that a quasi-greedy basis in a superreflexive quasi-Banach space fulfils the estimate k(m)[B] =O(log m)(1-epsilon) for some epsilon > 0. However, in the existing literature one finds very few instances of spaces possessing quasi-greedy basis with conditionality constants "as large as possible." Our goal in this article is to fill this gap. To that end we enhance and exploit a technique developed by Dilworth et al. in [15] and craft a wealth of new examples of both non-superreflexive classical Banach spaces having quasi-greedy bases B with k(m)[B] = O(log m) and superreflexiye classical Banach spaces having for every epsilon > 0 quasi-greedy bases B with k(m)[B] = O(log m)(1-epsilon). Moreover, in most cases those bases will be almost greedy.en
dc.description.sponsorshipF. Albiac and J.L. Ansorena were partially supported by the Spanish Research Grant Andlisis Vectorial, Multilineal y Aplicaciones, reference number MTM2014-53009-P. F. Albiac also acknowledges the support of Spanish Research Grant Operators, lattices, and structure of Banach spaces, with reference MTM2016-76808-P. S.J. Dilworth was supported by the National Science Foundation under Grant Number DMS-1361461. S.J. Dilworth and Denka Kutzarova were supported by the Workshop in Analysis and Probability at Texas A8zM University in 2017.en
dc.format.extent33 p.
dc.relation.ispartofJournal of Functional Analysis, 2019, 276 (6), 1893-1924en
dc.rights© 2018 Elsevier Inc. This manuscript version is made available under the CC-BY-NC-ND 4.0.en
dc.subjectConditionality constantsen
dc.subjectQuasi-greedy basisen
dc.subjectAlmost greedy basisen
dc.subjectSubsymmetric basisen
dc.titleBuilding highly conditional almost greedy and quasi-greedy bases in Banach spacesen
dc.typeArtículo / Artikuluaes
dc.contributor.departmentUniversidad Pública de Navarra. Departamento de Estadística, Informática y Matemáticases_ES
dc.contributor.departmentNafarroako Unibertsitate Publikoa. Estatistika, Informatika eta Matematika Sailaeu
dc.rights.accessRightsAcceso abierto / Sarbide irekiaes
dc.type.versionVersión aceptada / Onetsi den bertsioaes

Files in this item


This item appears in the following Collection(s)

Show simple item record

© 2018 Elsevier Inc. This manuscript version is made available under the CC-BY-NC-ND 4.0.
Except where otherwise noted, this item's license is described as © 2018 Elsevier Inc. This manuscript version is made available under the CC-BY-NC-ND 4.0.